# SDR FDEA2019121323232

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 62,359 hours, 23,240 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Detached
- Location: Lt Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  979     25-60  5797     12DEC19  MEM  FACT  U  LOGPAGES:2325689  PART OF THE DOOR SEAL ON THE LEFT CREW ENTRY DOOR  IS DANGLING   FACT 12DEC19 10:28   MEM U  RE-SECURED L1 DOOR SLIDE LANYARD REF AMM  25-66-01-4-0.  NO DEFECTS NOTED.  A/C OK FOR  SERVICE.
